# SDR SWIA2022122067009

- Difficulty date: November 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605 S23l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME BS 605 BETWEEN S25R-23L.  FOUND OUT OF LIMITS. REMOVED AND INSTALLED A NEW LOWER FRAME IAW DWG 601R36026, REV AF, DWG 601R35005 REV Y, SRM 51-42-06, AND SRM 51-42-21. NO LEAKS NOTED.
